# SDR SWAA2014071529995

- Difficulty date: July 10, 2014
- Submitted: July 15, 2014
- Operation: Air carrier
- Aircraft: N928WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36890
- Aircraft time: 21,147 hours, 12,619 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Structure
- Part number: 6573782
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL STABILIZER CRACKED ON STAB STATION 120.30, 10 INCHES FWD OF AFT SPAR.  REPAIRED STABILIZER IAW SRM.
